MathSciNet Relay Station
MathSciNet bibliographic data
MR704616 (85a:60052) 60G48 (28A60 60G07 60G40)
Armstrong, Thomas E. Finitely additive $F$-processes. Trans. Amer. Math. Soc. 279 (1983), no. 1, 271–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement